# SDR DALA2022060103831

- Difficulty date: May 30, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 6,566 hours, 823 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Fault Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3406- ATB- DUE TO "AIR ENG 2 BLEED NOT CLOSED" ECAM MESSAGE. C/W QRH. CORRECTIVE ACTION: REPLACED NO.2 ENGINE HPV. OPS CHECKS OK. (8683856)
